# SDR HALA2012030200094

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 7,707 hours, 1,451 cycles
- System (JASC): 4960 · APU Controls
- Part: Valve
- Part number: 33495490003
- Part serial: 00371
- Condition: Failed
- Location: Apu
- Part time: 4,566 hours, 832 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START,  AFTER ENGINE START SELECTOR TO IGNITION START AIR PRESSURE DROP FROM 45 TO 0,  ABORTED START ON 2ND ATTEMPT APU FAILED.  TROUBLESHOT AND FOUND SURGE CONTROL VALVE FAILED.  R & R SURGE VALVE IAW AMM 49-51-52-000-801-A.  THEN PERFORMED OPS CHECK AND OPS CHECK GOOD. APU STARTED OK. ACFT OK FOR SERVICE.
